# SDR SWAA2021081189770

- Difficulty date: June 30, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Support Angle
- Condition: Corroded
- Location: Bs 1127
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE AT APU COMPARTMENT BS1127 LBL21; 26' BELOW LOWER HORIZONTAL DECK. ; / [01] REMOVED DAMAGE IAW SRM 51-40-02; [02] CORRECTION TO ITEM 1. REMOVED DAMAGE IAW SRM 51-10-02; [03] VERIFIED SRM AND DAMAGE REMOVAL; [04] INSPECTED AND VERIFIED REMOVED DAMAGE IAW SRM 51-10-02; [05] UT THICKNESS TESTED BLENDED AREA PER 737NDT PART 4 51-00-00 PROCEDURE 2. LOWEST REMAINING THICKNESS IS .060'. ADJACENT THICKNESS IS .063'. CAL ID ATS2342 S/N 190848504; [06] APPLIED CHEMICAL CONVERSION COATING PER AMM 51-21-41-370-802 AND BMS 10-11 PRIMER PER AMM 51-21-72-370-804.; [07] NO FURTHER ACTION REQUIRED; [08] VERIFIED CHEMICAL CONVERSION COATING AND PRIMER APPLICATION; [09] COMPLETE; [10] INSPECTION COMPLETE
